# SDR CALA2023050801410

- Difficulty date: May 8, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N65832
- Make and model: Boeing 737-900ER
- Aircraft serial: 44563
- Aircraft time: 29,124 hours, 10,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Rt Aft Overwing
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT RT AFT OVERWING EXIT INOP. RE-LAMPED LIGHT REF MM 33-51-04. OPS CK OK.  PARTS USED: 767,QTY :1
